Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2012, Article ID 568740, 15 pages
http://dx.doi.org/10.1155/2012/568740
Research Article

A Class of Three-Step Derivative-Free Root Solvers with Optimal Convergence Order

1Young Researchers Club, Islamic Azad University, Zahedan Branch, Zahedan, Iran
2Department of Mathematics, Islamic Azad University, Zahedan Branch, Zahedan, Iran

Received 8 October 2011; Accepted 1 November 2011

Academic Editor: Yeong-Cheng Liou

Copyright © 2012 F. Soleymani et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

F. Soleymani, S. Karimi Vanani, and M. Jamali Paghaleh, “A Class of Three-Step Derivative-Free Root Solvers with Optimal Convergence Order,” Journal of Applied Mathematics, vol. 2012, Article ID 568740, 15 pages, 2012. https://doi.org/10.1155/2012/568740.